T Nation

Pain in Glutes after Injection

This is just a curiosity question, I’ve not had this recently was my last cycle about 6 months ago.
Was injecting 1ml of tri test 400 into my Glutes once a week. All was well cycle and pct went ok with no major sides. Sometimes I would wake up with a numb leg ( really painful sometimes) mainly when I went to sleep on the side of my gluteus I had pinned, this went on for about 2 months after my last injection.
I’ve heard a little about Pip… I don’t know if it was maybe this or shit gear?? This was my first cycle so I’m just new to this. I’m only 20yrs old. Currently on my second cycle of test prop last prop and stanavar . Any help and advice please

Prop is one of the more painful injections. It’s pretty normal. First 4-5 weeks on prop my leg would swell and I hobbled around. It stopped hurting so bad after awhile but it’s just the nature of the ester.